MAUDE Adverse Event Report: ARTHREX, INC. 1.5MM HEX, CMP FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 1.5MM HEX, CMP FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number 1.5MM HEX, CMP FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 12-jan-2026, it was reported by a sales representative via (b)(4) that an ar-8737-37 1.5 mm hex, cannulated driver shaft broke off in the screw.It was reported that during a metacarpal fracture repair procedure, before inserting the 2.5mm compression ft screw, the surgeon drilled the full length of the screw with the 2.0mm drill.Upon insertion, the surgeon had difficulty advancing the screw past the isthmus where the fracture site was located.He backed the screw out, re-drilled and tried to reinsert the screw.After getting threads across the fracture site, a click was heard when he tried to continue advancing the screw.The driver was removed and it was determined that the driver shaft had broken off in the screw.The comp ft screw was removed, and the case was completed with a plate and screws.The case was completed successfully with no patient harm, no piece(s) broke off in the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
1.5MM HEX, CMP FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24245306
Report Number1220246-2026-00366
Device Sequence Number15945055
Product Code LXH
UDI-Device Identifier00888867127159
UDI-Public(01)00888867127159(11)230928(10)1392338
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.5MM HEX, CMP FT
Device Catalogue NumberAR-8737-37
Device Lot Number1392338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Distributor Facility Aware Date01/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown